# SDR UIEA2016102700824

- Difficulty date: October 26, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 83,243 hours, 21,720 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Bulb
- Part number: 3100130
- Part serial: LEW81452
- Condition: Inoperative
- Location: Oil Temp
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR  2 ENGINE OIL TEMPERATURE BLANKED OUT, AND FLUCTUATES INTERMITTENTLY.  REMOVED AND REPLACED NR 2 ENGINE OIL TEMPERATURE BULB IAW AMM 79-34-01 NO LEAKS FOUND , OPS CHECKED NORMAL.
